MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 26MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 26MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1521-90-054
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the primary surgery was performed on an unknown date at another hospital ((b)(6) hospital) via tha.The patient had underwent 1st, 2nd and 3rd revision surgery.The dates of 1st and 2nd revision surgery was unknown, the 3rd revision surgery was performed on (b)(6) 2004.The explanted implants were unknown in all revision surgery.One of those revision surgeries includes a debridement, however, detail information of all revision surgeries were unknown.It was reported that the 4th revision surgery was performed on (b)(6) 2021 by replacing the cup (manufactured by zimmer biomet) and the head due to repetitive dislocation.Consider the patient's age and activity, the surgeon remained the stem, by replacing the head, got the offset length (implanted new head is 36mm/+3 size).The surgery was completed without any surgical delay.The patient infected covid-19.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : as no other reports of any kind were identified over the previous five year period it is reasonable there was no error in the manufacturing or material of this product/lot combination that would be a contributing factor in the reported allegations.It is also noted the device was used off-label.A manufacturing records evaluation (mre) was not performed.

Brand Name
9/10 COCR HEAD 26MM -3
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11179010
Report Number1818910-2021-01301
Device Sequence Number11491892
Product Code JDI
UDI-Device Identifier10603295276593
UDI-Public10603295276593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1521-90-054
Device Catalogue Number152190054
Device Lot Number1198815
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer03/19/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUP (ZIMMER BIOMET)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight59